# SDR FDEA201801160101

- Difficulty date: January 16, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 72,143 hours, 23,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60087
- Condition: Broken
- Location: L1 Door Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW FOUND THE L1 DOOR LOCK BROKEN OFF.  REMOVED AND REPLACED L1 DOOR LOCK COLLAR IAW AMM 52-11-08-8.   LOCK OPS CHECKED GOOD IAW AMM 52-11-00.
